# SDR QXEA02011232

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 11,322 hours, 16,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- FUMES IN COCKPIT.  INSPECTED AIRCRAFT, SMELLED FOR FUMES WITH EXTERIOR POWER ON AND RAN ENGINES WITH AC GENERATORS ONLINE FOR 30 MINUTES USING VARIOUS SYSTEMS.  NO EVIDENCE OF FUMES NOTICED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
